RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pavlenko, Viktor Aleksandrovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:110
Abstract pages:483
Full texts:198
References:70
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person104650
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. V. A. Pavlenko, B. I. Suleimanov, “Solutions to analogues of non-stationary Schrödinger equations defined by isomonodromic Hamilton system $H^{2+1+1+1}$”, Ufimsk. Mat. Zh., 10:4 (2018),  92–102  mathnet; Ufa Math. J., 10:4 (2018), 92–102  isi  scopus
2017
2. V. A. Pavlenko, B. I. Suleimanov, ““Quantizations” of isomonodromic Hamilton system $H^{\frac{7}{2}+1}$”, Ufimsk. Mat. Zh., 9:4 (2017),  100–110  mathnet  elib; Ufa Math. J., 9:4 (2017), 97–107  isi  scopus
2015
3. Y. A. Kordyukov, V. A. Pavlenko, “On Lefschetz formulas for flows on foliated manifolds”, Ufimsk. Mat. Zh., 7:2 (2015),  73–108  mathnet  elib; Ufa Math. J., 7:2 (2015), 71–101  isi  scopus
2014
4. Yu. A. Kordyukov, V. A. Pavlenko, “Singular integral operators on a manifold with a distinguished submanifold”, Ufimsk. Mat. Zh., 6:3 (2014),  35–71  mathnet  elib; Ufa Math. J., 6:3 (2014), 35–68  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019